# SDR YENA2025082800895

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 1054
- Aircraft time: 15,881 hours, 2,956 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Tube
- Condition: Broken
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-BOS. "FOUND ANTI-ICE TUBE ON RH ACM BROKEN; REMOVED AND REPLACED RH ACM ANTI-ICE TUBE PER AMM 21-52-21, LEAK CHECK OK. "
